# SDR ASOA201001854

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 20,873 hours, 17,955 cycles
- Engine: Ge CF34*
- System (JASC): 5260 · Entrance Stairs
- Part: Drag Angle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HAS A SUSPECT CRACK ON THE AFT UPPER DRAG ANGLE.  FILL STOP DRILL HOLE WITH SEALANT IAW SRM 51-12-00.   EVALUATED CRACK TO AFT DRAG ANGLE AND FOUND TO BE OUT OF LIMITS.  SUBMITTED DAMAGE REPORT TO STS ENGINEERING FOR DISPOSITION.  COMPLIED WITH NDT IAW NDTM 51-20-06, PART 1.  CONFIRMED DRAG ANGLE IS CRACKED AND MARKED LOCATION FOR MEASUREMENT.  JOB COMPLETE.  STOP DRILLED CRACK IAW SRM 51-12-00 AND TREAT IAW SRM 51-21-16, EA 1-2010-206, MIL-STD-6866 IAW EA 1-2020-206, CRACK HAS BEEN CONTAINED.  FILL STOP DRILL HOLE WITH SEALANT IAW SRM 51-12-00.
